BibTeX record journals/dm/WangX14

download as .bib file

@article{DBLP:journals/dm/WangX14,
  author    = {Yingqian Wang and
               Jinghan Xu},
  title     = {Improper colorability of planar graphs without prescribed short cycles},
  journal   = {Discret. Math.},
  volume    = {322},
  pages     = {5--14},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2013.12.023},
  doi       = {10.1016/j.disc.2013.12.023},
  timestamp = {Fri, 21 Aug 2020 17:12:17 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/WangX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics